# SDR SWIA201436851

- Difficulty date: March 22, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 27,560 hours, 23,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RT FORWARD EMERGENCY LIGHTS OUTSIDE DIM THEN TURN OFF.  REPLACED NR 2 ELBP IAW AMM.
